# SDR YENA2019062470339

- Difficulty date: June 17, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 58,228 hours, 20,809 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 6351
- Condition: Failed
- Location: E/E Bay
- Part time: 58,234 hours, 20,808 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FT # 299, LGA-MCO. DIVERTED TO JFK. ON TAKE OFF OF LGA WE EXPERIENCED A STRONG ELECTRICAL BURNING SMELL. CONTACTED THE FLIGHT ATTENDANTS. THEY ALSO CONFIRMED THAT THEY SMELL IT THROUGHOUT THE CABIN; AS PER TSM 24-00-00-810-823-A PERFORMED DETAIL INSPECTIION ON A/C CABIN/COCKPIT/GALEY/LAVS NO SMELLS OR DEFECT NOTED. INSPECTED FWD/MID AVIONICS COMP. + LTV RACK NO SMELLS OR DAMAGED NOTED. DURING AFT AVIONICS INSP. FOUND VENT/ EXT FAN ELECTRICAL BURNS AND UNIDENTIFIED SMELL SO R & R AS PRECAUTIONARY REF AMM 21-26-51. OPS CHK GOOD. REF LOGPAGE #2645564-2 FOR ENG RUN.
